MAUDE Adverse Event Report: SYNTHES GMBH PEDIC-SCR-MATR 5.5 ø8 L60 TAN; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

SYNTHES GMBH PEDIC-SCR-MATR 5.5 ø8 L60 TAN; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Catalog Number 04.639.860S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Osteolysis (2377)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: a1: patent identifier: (b)(6).D2b: additional product code: kwq,kwp,mni,mnh.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j employee.H6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in switzerland as follows: this report is being filed after the review of a clinical evaluation report (cer) from a database related research activity (drra): spine tango soa report - tlif.The following complications have been identified: adjacent segment pathology, implant failure.Complication time/intervention repeat surgery this is for depuy synthes spine t-pal ti and matrix product.This is report 1 of 2 for complaint (b)(4).

Brand Name
PEDIC-SCR-MATR 5.5 ø8 L60 TAN
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18468308
Report Number8030965-2024-00435
Device Sequence Number7210951
Product Code NKB
UDI-Device Identifier10705034749624
UDI-Public(01)10705034749624
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.639.860S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
T-PAL TI SPACER 10MM X 28MM 15MM HT - ST
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown